# SDR EE4Y1010520

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 21,909 hours, 10,527 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 54530252200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PYLON AFT FAIRING BONDING JUMPER ATTACHMENT POINT WITH CORROSION.  THE PART IS GOING TO BE REPLACED.
